| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.The user does not respond to sounds.No accident or trauma, no swelling or redness at the implant site and no other medical problems were reported.No abnormalities found on x-ray.External parts were checked and found to be functioning.Re-implantation is being considered but no date has been set.
Event or Problem Description
The user's hearing performance with the device is affected.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.The user was reimplanted.